# SDR FDEA201211174061

- Difficulty date: November 17, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77711
- Condition: Cracked
- Location: L3l
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY INSPECTION FOUND CRACKED INDICATION APPROX 2" IN LENGTH AT CABIN, STATION 5-123, LONGERON 3 LT AFT SECTION EDGE.  REPAIRED AS PER SRM 53-00-05 FIGURE 202 REPAIR   1 REVISION 51. NEW LONGERON SEGMENT FABRICATED AS PER DRAWING AFA7771   REVISION C AND INSTALLED PER SRM 51-31-01 REVISION 51. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
